# SDR FOTR2101904393

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME DENTED BETWEEN 25R-26R, BS 1010.  CUTOUT DAMAGED AREA DIM. 1" X 1.25" IAW SRM 51-40-3, FIG 1.  FABRICATED REPAIR FRAME FROM 7075-0 .063 PO 90010872, DIM 18" X 3.75" IAW SRM 51-40-3, FIG 1 AND 53-10-2 FIG 5.  HEAT TREATED PART TO 7075T6 IAW FAS ENG REPORT 2-37153-801A.  INSTALLED FRAME REPAIR IAW SRM 51-40-3 AND 51-30-2.  FASI NR 04393.
